# SDR SWIA200312139

- Difficulty date: June 20, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 940 hours, 749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS COME ON WITH SWITCH IN OFF POSITION AND AC POWER ON THE AIRCRAFT.  FOUND GROUND STUD N1011 LOOSE.  TIGHTENED GROUND STUD N1011, SYSTEM OPS CHECK GOOD.
